Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Torus invariant transverse Kähler foliations
HTML articles powered by AMS MathViewer

by Hiroaki Ishida PDF
Trans. Amer. Math. Soc. 369 (2017), 5137-5155 Request permission


In this paper, we show the convexity of the image of a moment map on a transverse symplectic manifold equipped with a torus action under a certain condition. We also study properties of moment maps in the case of transverse Kähler manifolds. As an application, we give a positive answer to the conjecture posed by Cupit-Foutou and Zaffran.
Similar Articles
Additional Information
  • Hiroaki Ishida
  • Affiliation: Department of Mathematics and Computer Science, Graduate School of Science and Engineering, Kagoshima University, Korimoto 1-21-40, Kagoshima 890-0065, Japan
  • MR Author ID: 938837
  • Email:
  • Received by editor(s): October 12, 2015
  • Received by editor(s) in revised form: May 17, 2016
  • Published electronically: March 17, 2017
  • Additional Notes: The author was supported by JSPS Research Fellowships for Young Scientists
  • © Copyright 2017 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 369 (2017), 5137-5155
  • MSC (2010): Primary 53D20; Secondary 14M25, 32M05, 57S25
  • DOI:
  • MathSciNet review: 3632563